Alert archive / Colorado / Special Weather Statements in 2015
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Jun 16, 2015, 1:21 PM MDT for Huerfano County, Colorado. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2015, 1:21 PM MDT (19:21 UTC)
- Expired
- Jun 16, 2015, 2:00 PM MDT
- In force
- 39 min
- Issued by
- NWS Pueblo, CO
County Huerfano County, CO
The radar
The Pueblo radar (KPUX), 134 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.4 hours before the alert went out and 303 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -209 J/kg
- Mixed-layer LCL
- 1706 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
189 WWUS85 KPUB 161921 SPSPUB SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 121 PM MDT TUE JUN 16 2015 COZ074-087-088-162000- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO- 121 PM MDT TUE JUN 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LAS ANIMAS AND SOUTHEASTERN HUERFANO COUNTIES UNTIL 200 PM MDT... AT 121 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GULNARE...OR 22 MILES NORTHWEST OF TRINIDAD...MOVING SOUTHEAST AT 10 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... AGUILAR...BONCARBO AND GULNARE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3734 10492 3745 10482 3741 10455 3721 10470 TIME...MOT...LOC 1921Z 293DEG 7KT 3737 10483 $$ KT
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jun 16, 11:59 AM MDT, 1 hour 22 minutes earlier.
Area forecast discussion, Jun 16, 11:59 AM MDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1159 AM MDT TUE JUN 16 2015 .UPDATE... ISSUED AT 946 AM MDT TUE JUN 16 2015 UPDATED TO INCREASE POPS EARLIER TODAY...AS NEW DISTURBANCE MOVES ACROSS CO THIS MORNING AND AFTERNOON. EXPECT GOOD COVERAGE OF STORMS THIS AFTERNOON OVER THE MTS AND I-25 CORRIDOR. WITH HIGHER INSTABILITY TODAY...A FEW STORMS COULD BE ON THE STRONG TO SVR SIDE. FLASH FLOODING WILL AGAIN BE THE TOP CONCERN. ROSE && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 411 AM MDT TUE JUN 16 2015 CURRENTLY...NEARLY ZONAL FLOW ALOFT ACROSS THE 4 CORNERS REGION...BUT AN UPPER DISTURBANCE STRETCHING FROM THE DAKOTAS DOWN ACROSS CO AND INTO WESTERN NM WAS TAPPING INTO AVAILABLE MOISTURE TO PRODUCE CONVECTION. THIS IS WHAT HELPED SPAWN HEAVY RAINFALL AND VIGOROUS THUNDERSTORM ACTIVITY ACROSS EL PASO COUNTY LAST NIGHT...AND WHAT IS AIDING CONVECTION OVER THE EASTERN SAN JUANS THIS MORN. MUCH OF THE CWA WAS PARTLY CLOUDY...WITH TEMPS DIPPING INTO THE 50S TO AROUND 60F AS OF 430 AM. TODAY AND TONIGHT...WESTERLY FLOW ALOFT REMAINS IN PLACE...BUT MODELS AGREE ON A WARMER AND POTENTIALLY MORE ACTIVE DAY TODAY. FORECAST MAX TEMPS TODAY WILL RANGE FROM 5-10 DEGREES F WARMER...AND COMBINED WITH THE LINGERING UPPER DISTURBANCE CONVECTION WILL ONCE AGAIN FIRE OVER THE HIGHER TERRAIN LATE MORNING...THEN MOVE ACROSS THE ADJACENT PLAINS THROUGH THE AFTERNOON AND EVE. GIVEN THE ONGOING THUNDERSTORMS OVER THE EASTERN SAN JUANS THIS MORN...ACTIVITY MAY GET AN EARLY START TODAY. THE DAY ONE OUTLOOK FOR THE AREA HIGHLIGHTS THE PALMER DVD AS MARGINAL...WHERE THE HOTTEST CAPES ARE...SO STORMS WILL BE CAPABLE OF HAIL LARGER THAN ONE INCH AND WIND TO 60 MPH AS WELL AS HEAVY RAINFALL. SO...ANOTHER DAY OF KEEPING AN EYE ON BURN SCARS AND FLOOD PRONE AREAS. MOORE .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 411 AM MDT TUE JUN 16 2015 ...STILL A COUPLE MORE ACTIVE DAYS AHEAD THEN MUCH DRIER AND HOT... WEDNESDAY AND THURSDAY STILL LOOK ACTIVE...WITH DAILY ROUNDS OF AFTERNOON AND EVENING THUNDERSTORMS. MAIN THREATS WILL CONTINUE TO BE LOCALLY HEAVY RAIN RESULTING IN FLASH FLOOD POTENTIAL OVER URBAN AREAS...BURN SCARS AND STREAMS SWOLLEN BY SNOWMELT. ALSO MARGINAL SEVERE THREAT FOR 1 OR 2 STORMS PRODUCING 1 INCH DIAMETER HAIL AND WIND GUSTS TO AROUND 60 MPH. DRIER AND WARMER WEATHER LOOKS TO MOVE IN FRIDAY THROUGH MONDAY. THERE MAY BE SOME SPOTTY ACTIVITY AT TIMES...BUT THE PERIOD LOOKS HOT AND DRY OVERALL. MODELS ARE FORECASTING TEMPERATURES IN THE 90S TO NEAR 100 DEGREES OVER THE PLAINS LATE THIS WEEK THROUGH MONDAY. THIS WOULD BE TRUE SUMMER HEAT AND THE HOTTEST WEATHER SO FAR THIS YEAR. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 1156 AM MDT TUE JUN 16 2015 MAIN CONCERN WILL BE TS THIS AFTERNOON AND EVENING. TIMING IS A BIT EARLIER THAN YESTERDAY...SO COULD SEE TS AFFECTING THE TAF SITES THROUGH THIS AFTERNOON BEFORE STORMS WIND DOWN AFTER 03Z THIS EVENING. STORMS WILL BE A BIT STRONGER TODAY...AND THE STRONGER STORMS COULD BE CAPABLE OF PRODUCING HAIL TO ONE INCH AND WIND GUSTS TO 60 MPH. ANOTHER ROUND OF STORMS IS EXPECTED TOMORROW AFTERNOON. ROSE && .HYDROLOGY... ISSUED AT 411 AM MDT TUE JUN 16 2015 CONTINUING SNOW MELT...ONGOING ISSUES AND ACTIVE WEATHER PATTERN OVER THE PAST WEEKS HAS KEPT WATER LEVELS ELEVATED...AND ESPECIALLY SO IN LAKE AND CHAFFEE COUNTIES. THEREFORE...WILL CONTINUE THE FLASH FLOOD WATCH FOR LAKE AND CHAFFEE COUNTIES THROUGH MIDNIGHT TONIGHT. ELSEWHERE...HEAVY RAINFALL MONDAY NIGHT ACROSS EL PASO COUNTY IS SENDING A LARGE AMOUNT OF WATER DOWN THE FOUNTAIN AND INTO THE ARKANSAS...WHICH WILL IN TURN AFFECT ONGOING FLOOD WARNINGS ALONG THE ARKANSAS. MOORE && .PUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR COZ058>063. && UPDATE...ROSE SHORT TERM...MOORE LONG TERM...LW AVIATION...ROSE HYDROLOGY...MOORE
Hazardous weather outlook, Jun 16, 12:02 PM MDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1202 PM MDT TUE JUN 16 2015 COZ058>089-093>099-171815- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1202 PM MDT TUE JUN 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT LOCALLY HEAVY RAINFALL...LIGHTNING AND SMALL HAIL ARE POSSIBLE WITH THUNDERSTORMS TODAY AND TONIGHT. A FEW OF THE STORMS EAST OF THE MOUNTAINS MAY BECOME SEVERE...PRODUCING 1 INCH DIAMETER HAIL AND WIND GUSTS TO 60 MPH. RIVERS AND STREAMS ACROSS SOUTHERN COLORADO CONTINUE TO RUN HIGH FROM HEAVY SNOWMELT. ANY HEAVY RAIN OVER STREAMS SWOLLEN WITH SNOWMELT WILL POSE THE THREAT OF FLASH FLOODING. OF PARTICULAR CONCERN ARE RIVERS AND STREAMS ACROSS LAKE AND CHAFFEE COUNTIES WHERE SNOWMELT RUNOFF IS CURRENTLY RUNNING AT VERY HIGH LEVELS...AND FLOOD PRONE AREAS ALONG THE ARKANSAS RIVER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WEDNESDAY AND THURSDAY WILL SEE AFTERNOON AND EVENING THUNDERSTORMS EACH DAY. PRIMARY THREATS WILL INCLUDE LIGHTNING...LOCALLY HEAVY RAIN AND FLASH FLOODING OVER URBAN AREAS...BURN SCARS AND STREAM SWOLLEN WITH SNOWMELT. FRIDAY THROUGH MONDAY...A PATTERN SHIFT TO WARMER AND DRIER WEATHER IS EXPECTED. THUNDERSTORM ACTIVITY DURING THIS PERIOD WILL BE MUCH MORE SPARSE...AND CONFINED MAINLY TO THE MOUNTAIN AREAS DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. PRIMARY STORM THREATS DURING THIS PERIOD WILL INCLUDE LIGHTNING AND WIND GUSTS TO AROUND 50 MPH. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND THIS EVENING ACROSS THE ENTIRE REGION. 44/44
In the hours before
Local storm report, Jun 16, 9:16 AM MDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
916 AM MDT TUE JUN 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 AM HEAVY RAIN 2 WNW COLORADO SPRINGS 38.85N 104.85W
06/16/2015 M1.33 INCH EL PASO CO TRAINED SPOTTER
0911 AM HEAVY RAIN 4 NW PETERSON AFB 38.88N 104.74W
06/16/2015 M2.18 INCH EL PASO CO TRAINED SPOTTER
0903 AM HEAVY RAIN 2 WSW MIDWAY 38.52N 104.72W
06/16/2015 M1.56 INCH EL PASO CO USGS
0903 AM HEAVY RAIN 4 W FALCON 38.92N 104.70W
06/16/2015 M1.34 INCH EL PASO CO USGS
0902 AM HEAVY RAIN 5 NE COLORADO SPRINGS 38.90N 104.76W
06/16/2015 M1.14 INCH EL PASO CO USGS
0902 AM HEAVY RAIN 4 NW PETERSON AFB 38.88N 104.75W
06/16/2015 M1.62 INCH EL PASO CO USGS
0901 AM HEAVY RAIN 2 NE COLORADO SPRINGS 38.86N 104.80W
06/16/2015 M2.01 INCH EL PASO CO USGS
0900 AM HEAVY RAIN 1 NW PETERSON AFB 38.84N 104.71W
06/16/2015 M2.68 INCH EL PASO CO USGS
0900 AM HEAVY RAIN 3 WSW PETERSON AFB 38.82N 104.76W
06/16/2015 M3.08 INCH EL PASO CO USGS
0859 AM HEAVY RAIN 5 W SECURITY 38.76N 104.83W
06/16/2015 M3.19 INCH EL PASO CO USGS
0859 AM HEAVY RAIN 6 W FOUNTAIN 38.68N 104.82W
06/16/2015 M3.03 INCH EL PASO CO USGS
0859 AM HEAVY RAIN 2 SSE SECURITY 38.73N 104.73W
06/16/2015 M1.89 INCH EL PASO CO USGS
0858 AM HEAVY RAIN 3 SSE MANITOU SPRINGS 38.82N 104.89W
06/16/2015 M1.36 INCH EL PASO CO USGS
0858 AM HEAVY RAIN COLORADO SPRINGS 38.84N 104.83W
06/16/2015 M1.85 INCH EL PASO CO USGS
0857 AM HEAVY RAIN 6 SSW BLACK FOREST 38.94N 104.74W
06/16/2015 M1.02 INCH EL PASO CO USGS
0804 AM HEAVY RAIN 2 ESE MIDWAY 38.52N 104.65W
06/16/2015 M1.15 INCH EL PASO CO TRAINED SPOTTER
0737 AM HEAVY RAIN 3 ENE COLORADO SPRINGS 38.85N 104.78W
06/16/2015 M2.20 INCH EL PASO CO TRAINED SPOTTER
0700 AM HEAVY RAIN 3 WSW COLORADO SPRINGS 38.82N 104.86W
06/16/2015 M1.65 INCH EL PASO CO NWS EMPLOYEE
0700 AM HEAVY RAIN 4 NNE COLORADO SPRINGS 38.88N 104.80W
06/16/2015 M2.00 INCH EL PASO CO TRAINED SPOTTER
0653 AM HEAVY RAIN 3 SE FALCON 38.90N 104.58W
06/16/2015 M0.99 INCH EL PASO CO PUBLIC
0616 AM HEAVY RAIN 4 W ELLICOTT 38.84N 104.46W
06/16/2015 M0.58 INCH EL PASO CO TRAINED SPOTTER
0600 AM HEAVY RAIN 2 NNE SECURITY 38.78N 104.73W
06/16/2015 M2.30 INCH EL PASO CO NWS EMPLOYEE
1230 AM HEAVY RAIN 4 S COLORADO SPRINGS 38.77N 104.83W
06/16/2015 M3.54 INCH EL PASO CO TRAINED SPOTTER
1221 AM HEAVY RAIN 4 NNE COLORADO SPRINGS 38.89N 104.79W
06/16/2015 M2.17 INCH EL PASO CO TRAINED SPOTTER
1133 PM HEAVY RAIN 4 S COLORADO SPRINGS 38.77N 104.83W
06/15/2015 E3.00 INCH EL PASO CO TRAINED SPOTTER
1114 PM FLASH FLOOD 4 S COLORADO SPRINGS 38.78N 104.82W
06/15/2015 EL PASO CO BROADCAST MEDIA
FLASH FLOODING REPORTED APPROXIMATELY 4 MILES SOUTH OF
COLORADO SPRINGS NEAR STAR RANCH ROAD AND HIGHWAY 115
WITH CARS STRANDED.
1040 PM HEAVY RAIN 4 S COLORADO SPRINGS 38.77N 104.83W
06/15/2015 M3.05 INCH EL PASO CO TRAINED SPOTTER
3.05 INCHES OF RAIN SINCE APPROXIMATELY 74O PM MDT.
1040 PM HEAVY RAIN 4 S COLORADO SPRINGS 38.77N 104.83W
06/15/2015 M3.05 INCH EL PASO CO TRAINED SPOTTER
3.05 INCHES OF PRECIPITATION SINCE APPROXIMATELY 740 PM
MDT...RAIN AND RAIN RATE HAS RECENTLY DECREASED.
0950 PM HEAVY RAIN 4 NNE COLORADO SPRINGS 38.88N 104.80W
06/15/2015 M1.30 INCH EL PASO CO TRAINED SPOTTER
1.30 INCHES OF RAIN IN 70 MINUTES.
0943 PM HEAVY RAIN 2 WNW COLORADO SPRINGS 38.85N 104.85W
06/15/2015 M1.39 INCH EL PASO CO TRAINED SPOTTER
1.39 INCHES OF RAIN IN 1 HOUR FROM APPROXIMATELY 843 PM
MDT TO 943 PM MDT.
0913 PM HEAVY RAIN 4 NNE COLORADO SPRINGS 38.88N 104.80W
06/15/2015 M1.00 INCH EL PASO CO TRAINED SPOTTER
1 INCH OF RAIN IN 20 MINUTES.
0857 PM HEAVY RAIN 3 WSW COLORADO SPRINGS 38.82N 104.86W
06/15/2015 M0.80 INCH EL PASO CO NWS EMPLOYEE
.80 INCHES OF RAIN IN 15 MINUTES FROM APPROXIMATELY 842
PM MDT TO 857 PM MDT
0314 PM HAIL 4 WNW DIVIDE 38.96N 105.22W
06/15/2015 M0.75 INCH TELLER CO TRAINED SPOTTER
0244 PM HEAVY RAIN PONCHA SPRINGS 38.52N 106.08W
06/15/2015 M0.60 INCH CHAFFEE CO TRAINED SPOTTER
&&
28Special weather statement, Jun 16, 10:51 AM MDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1051 AM MDT TUE JUN 16 2015 COZ065-066-069-161730- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT CO- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO- LA GARITA MOUNTAINS ABOVE 10000 FT CO- 1051 AM MDT TUE JUN 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RIO GRANDE AND SOUTH CENTRAL SAGUACHE COUNTIES UNTIL 1130 AM MDT... AT 1051 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LA GARITA...OR 38 MILES NORTHWEST OF ALAMOSA...MOVING SOUTHEAST AT 10 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LA GARITA. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3784 10645 3800 10635 3793 10602 3768 10617 TIME...MOT...LOC 1651Z 296DEG 8KT 3789 10632 KT
Special weather statement, Jun 16, 11:23 AM MDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1123 AM MDT TUE JUN 16 2015 COZ065-069-072-073-078-161815- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT CO- WET MOUNTAIN VALLEY BELOW 8500 FT CO- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO- 1123 AM MDT TUE JUN 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CUSTER... NORTHEASTERN SAGUACHE AND SOUTHERN FREMONT COUNTIES UNTIL 1215 PM MDT... AT 1122 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR VILLA GROVE...OR 48 MILES NORTH OF ALAMOSA...MOVING SOUTHEAST AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CRESTONE AND VILLA GROVE. LAT...LON 3813 10606 3831 10590 3817 10545 3790 10570 TIME...MOT...LOC 1722Z 301DEG 15KT 3817 10592 KT
Special weather statement, Jun 16, 12:15 PM MDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1215 PM MDT TUE JUN 16 2015 COZ072-073-078-079-087-161900- WET MOUNTAIN VALLEY BELOW 8500 FT CO- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO- WET MOUNTAINS BETWEEN 6300 AND 10000FT CO- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO- 1215 PM MDT TUE JUN 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUERFANO...SOUTH CENTRAL CUSTER AND EASTERN SAGUACHE COUNTIES UNTIL 100 PM MDT... AT 1215 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER CRESTONE PEAK...OR 37 MILES NORTHEAST OF ALAMOSA...MOVING NORTHEAST AT 15 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CRESTONE PEAK...GREAT SAND DUNES...SILVER CLIFF...WESTCLIFFE AND ROSITA. LAT...LON 3786 10558 3797 10566 3818 10538 3795 10521 TIME...MOT...LOC 1815Z 240DEG 11KT 3796 10556 KT
Special weather statement, Jun 16, 12:47 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1247 PM MDT TUE JUN 16 2015 COZ074-088-161930- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- 1247 PM MDT TUE JUN 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS COUNTY UNTIL 130 PM MDT... AT 1247 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SEGUNDO...OR 18 MILES WEST OF TRINIDAD...MOVING EAST AT 10 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... COKEDALE...BONCARBO...SEGUNDO AND WESTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3711 10495 3729 10490 3726 10451 3700 10459 TIME...MOT...LOC 1847Z 282DEG 11KT 3719 10484 KT
Special weather statement, Jun 16, 1:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 121 PM MDT TUE JUN 16 2015 COZ074-087-088-162000- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO- 121 PM MDT TUE JUN 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LAS ANIMAS AND SOUTHEASTERN HUERFANO COUNTIES UNTIL 200 PM MDT... AT 121 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GULNARE...OR 22 MILES NORTHWEST OF TRINIDAD...MOVING SOUTHEAST AT 10 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... AGUILAR...BONCARBO AND GULNARE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3734 10492 3745 10482 3741 10455 3721 10470 TIME...MOT...LOC 1921Z 293DEG 7KT 3737 10483 KT
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 6:04 PM MDT | Areal Flood Advisory | PUB | Chaffee, Saguache | 116 min |
| Jun 15, 8:55 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jun 15, 9:35 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jun 15, 10:41 PM MDT | Areal Flood Advisory | PUB | El Paso, Fremont, Teller | 2 hr |
| Jun 15, 10:53 PM MDT | Flash Flood Warning | PUB | El Paso, Fremont | 3 hr |
| Jun 15, 11:02 PM MDT | Areal Flood Advisory | PUB | El Paso | 118 min |
| Jun 15, 11:21 PM MDT | River Flood Warning | PUB | El Paso | 23 hr |
| Jun 15, 11:27 PM MDT | Areal Flood Advisory | PUB | El Paso, Fremont, Pueblo | 2 hr |
| Jun 15, 11:55 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jun 16, 1:17 AM MDT | River Flood Warning | PUB | Pueblo | 29 hr |
| Jun 16, 1:24 AM MDT | Flash Flood Warning | PUB | El Paso, Pueblo | 6 hr |
| Jun 16, 2:08 AM MDT | River Flood Warning | PUB | Pueblo | 65 hr |
| Jun 16, 2:08 AM MDT | River Flood Warning | PUB | Crowley, Otero | 3 days |
| Jun 16, 8:08 AM MDT | River Flood Warning | PUB | Fremont | 7 days |
| Jun 16, 10:51 AM MDT | Special Weather Statement | PUB | Saguache | 39 min |
| Jun 16, 11:23 AM MDT | Special Weather Statement | PUB | Custer | 52 min |
| Jun 16, 12:15 PM MDT | Special Weather Statement | PUB | Custer | 45 min |
| Jun 16, 12:47 PM MDT | Special Weather Statement | PUB | 43 min | |
| Jun 16, 12:58 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 47 min |
| Jun 16, 1:08 PM MDT | Areal Flood Advisory | PUB | Las Animas | 3 hr |
| Jun 16, 1:17 PM MDT | River Flood Warning | PUB | Pueblo | 13 hr |
| Jun 16, 1:29 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 46 min |
| Jun 16, 1:55 PM MDT | Areal Flood Advisory | PUB | Huerfano, Las Animas | 3 hr |
| Jun 16, 1:59 PM MDT | Special Weather Statement | PUB | Costilla | 46 min |
| Jun 16, 2:15 PM MDT | Special Weather Statement | PUB | Las Animas | 45 min |
Nearby
Special Weather Statements in Colorado, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.